Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 83, NWS Tulsa, OK

June 1, 2008Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 1, 2008, 2:22 PM CDT for Ottawa County, Oklahoma. It took effect at Jun 2, 2008, 8:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2008, 2:22 PM CDT (19:22 UTC)
In effect from
Jun 2, 2008, 8:00 AM CDT
Expired
Jun 3, 2008, 2:02 PM CDT
In force
30 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Ottawa County, OK

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 011922
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT SUN JUN 01 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-020322-
/O.NEW.KTSA.FL.W.0083.080602T1825Z-080604T0136Z/
/COMO2.1.ER.080602T1825Z.080603T0600Z.080603T1936Z.NO/
222 PM CDT SUN JUN 01 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM MONDAY AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM SUNDAY THE STAGE WAS  6.50 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE EARLY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 
  16.7 FEET BY TUESDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY TUESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
6 follow-up statements
000 
WGUS44 KTSA 020058
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT SUN JUN 01 2008


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY...
  
OKC115-020858-
/O.EXT.KTSA.FL.W.0083.080602T1300Z-080604T0712Z/
/COMO2.2.ER.080602T1300Z.080603T0600Z.080604T0112Z.NO/
758 PM CDT SUN JUN 01 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM MONDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 700 PM SUNDAY THE STAGE WAS 10.00 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 18.5 FEET 
  BY TUESDAY BEFORE DAWN. THIS FORECAST IS BASED ON ADDITIONAL
  RAINFALL FALLING SUNDAY NIGHT INTO MONDAY...AND A LOWER CREST
  SHOULD BE EXPECTED SHOULD LITTLE OR NO RAINFALL AFFECT THE BASIN. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT
  OFF FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE
  FLOODING.  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE
  THREATENED.

$$
000 
WGUS84 KTSA 021330
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT MON JUN 02 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-022130-
/O.EXT.KTSA.FL.W.0083.000000T0000Z-080603T2310Z/
/COMO2.1.ER.080602T0850Z.080603T0000Z.080603T1710Z.NO/
830 AM CDT MON JUN 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM MONDAY THE STAGE WAS 15.82 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.7 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 021927
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT MON JUN 02 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-030327-
/O.EXT.KTSA.FL.W.0083.000000T0000Z-080603T1533Z/
/COMO2.1.ER.080602T0850Z.080603T0000Z.080603T0933Z.NO/
227 PM CDT MON JUN 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 100 PM MONDAY THE STAGE WAS 16.75 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.5 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 030040
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON JUN 02 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-030840-
/O.EXT.KTSA.FL.W.0083.000000T0000Z-080603T2215Z/
/COMO2.1.ER.080602T0850Z.080603T0600Z.080603T1615Z.NO/
740 PM CDT MON JUN 02 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 17.22 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.4 FEET TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD
  STAGE LATE TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 031323
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT TUE JUN 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-032123-
/O.CON.KTSA.FL.W.0083.000000T0000Z-080603T2215Z/
/COMO2.1.ER.080602T0850Z.080603T0400Z.080603T1506Z.NO/
823 AM CDT TUE JUN 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM TUESDAY THE STAGE WAS 16.62 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 031902
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 PM CDT TUE JUN 03 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-031932-
/O.CAN.KTSA.FL.W.0083.000000T0000Z-080603T2215Z/
/COMO2.1.ER.080602T0850Z.080603T0400Z.080603T1710Z.NO/
202 PM CDT TUE JUN 03 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  100 PM TUESDAY THE STAGE WAS 14.64 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND
  REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 1, 11:12 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 1, 11:12 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT SUN JUN 1 2008

.DISCUSSION...
BUSY MORNING AS WELL ORGANIZED LINEAR MCS CONTINUES TO MOVE ACROSS
NE OKLAHOMA AND WILL CONTINUE SWEEPING THROUGH NW ARKANSAS OVER
NEXT FEW HOURS. SEVERAL REPORTS OF SEVERE WIND GUSTS WITH THE MCS.
RADAR SHOWS PROMINENT MCV HAS DEVELOPED ON NORTH SIDE OF SYSTEM
AND THUS EXPECT IT TO CONTINUE TO PRODUCE SEVERE WEATHER AS IT
MOVES EAST. RADAR EXTRAPOLATION SUGGESTS STORM THREAT SHOULD
DIMINISH FROM 19-20Z ACROSS NW ARKANSAS. WILL ISSUE ANOTHER UPDATE
SHORTLY TO ADJUST POPS AND PERHAPS DROP A FEW WESTERN COUNTIES
FROM WATCH.

&&

.PREV DISCUSSION... /ISSUED 451 AM CDT SUN JUN 1 2008/

DISCUSSION...
BOUNDARY FROM SOUTHERN MISSOURI WEST BACK INTO NORTHEAST
OKLAHOMA STILL ACTIVE.  CURRENTLY BIG HAILER IN DELAWARE
COUNTY.  FORECAST CONTINUES TO REVOLVE AROUND BOUNDARIES
AND CONDITIONALLY UNSTABLE ATMOSPHERE. IN THE SHORT TERM
TRIED TO PLAY ONGOING CONVECTION. MORE THUNDER LIKELY TO
IGNITE AGAIN THIS AFTERNOON WITH WEST-EAST BOUNDARY NEAR
THE VICINITY OF STATE HIGHWAY 412. HIGHEST POP NORTHEAST.
NORTHEAST CONTINUES TO BE FAVORED THIS EVENING..INTO THE
OVERNIGHT HOURS. FRONT LIFTS NORTH MONDAY WITH TEMP INTO
LOWER 90S. UNSEASONABLY MILD NIGHT MONDAY NIGHT.   NEAR
ZONAL FLOW PUSHES FRONTAL BOUNDARY TO NEAR  I-44 BY DARK
TUESDAY.  RE-INTRODUCED PRECIP CHANCES TUESDAY AFTERNOON
AND NIGHT. MODELS AGREE ON LARGE SCALLE RIDGE EAST COAST
AND LARGE TROF WEST AFTER WEDNESDAY.   AN ACTIVE WEATHER
PERIOD TO FOLLOW...IF NOT OUR FORECAST AREA... ELSEWHERE
IN THE PLAINS.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   90  71  93  77 /  90  30  20  10
FSM   91  69  93  73 /  90  30  10  10
MLC   90  72  90  74 /  90  20  10  10
BVO   86  65  93  74 /  60  40  30  10
FYV   86  65  88  72 /  90  40  20  10
BYV   85  63  88  72 /  90  50  20  10
MKO   89  68  92  74 /  90  30  20  10
MIO   84  65  89  73 /  90  50  30  10
F10   91  70  91  73 /  90  20  10  10
HHW   89  69  90  74 /  30  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....10
Hazardous weather outlook, Jun 1, 12:53 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT SUN JUN 1 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1241 PM CDT SUN JUN 1 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING IN WEST CENTRAL ARKANSAS AND EAST CENTRAL OKLAHOMA...
		TONIGHT ELSEWHERE.

	AREA AT GREATEST RISK...EAST OF A LINE FROM TALIHINA TO HUNTSVILLE
				THROUGH 3 PM.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING IN WEST CENTRAL ARKANSAS AND EAST CENTRAL OKLAHOMA...
		TONIGHT ELSEWHERE.

	AREA AT GREATEST RISK...EAST OF A LINE FROM TALIHINA TO HUNTSVILLE
				THROUGH 3 PM...NORTHEAST OKLAHOMA TONIGHT.

DISCUSSION...
A SEVERE LINEAR CONVECTIVE SYSTEM CONTINUES TO PUSH THROUGH FAR
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS EARLY THIS AFTERNOON.
DAMAGING WIND GUSTS TO 70 MPH AND HAIL UP TO GOLF BALL SIZE WILL
BE POSSIBLE THROUGH 2 PM WITH THIS LINE OF STORMS. THE ACTIVITY
HAS LEFT A LARGE AREA OF RAIN COOLED AND STABLE AIR IN ITS
WAKE...THUS ADDITIONAL THUNDERSTORM DEVELOPMENT IS NOT EXPECTED
THIS AFTERNOON.

LATER TONIGHT...ANOTHER COMPLEX OF STRONG TO SEVERE STORMS WILL
DEVELOP AND MOVE NEAR THE BOUNDARY IN PLACE OVER NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS. AT THIS TIME IT APPEARS THE
HIGHER THREAT FOR SEVERE WEATHER LATE TONIGHT INTO MONDAY MORNING
WILL BE FOCUSED CLOSER TO THE KANSAS AND MISSOURI BORDERS. THESE
AREAS RECEIVED HEAVY RAIN EARLIER TODAY AND WILL BE UNDER AN
ENHANCED THREAT FOR FLASH FLOODING IF STORMS MOVE OVER THE SAME
AREAS TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS ONGOING ACROSS PARTS OF THE AREA THIS
AFTERNOON. RE-ACTIVATION IS POSSIBLE LATE TONIGHT ACROSS NORTHEAST
OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY MORNING
AS THE COMPLEX THAT DEVELOPS TONIGHT MOVES TO THE EAST ACROSS
NORTHWEST ARKANSAS. THE AREA WILL REMAIN IN THE MOIST AND
UNSTABLE ATMOSPHERE FOR MUCH OF THE WEEK. WITH WEAK BOUNDARIES
REMAINING IN THE AREA A CHANCE OF THUNDERSTORMS IS POSSIBLE NEARLY
EVERY DAY THIS WEEK.

LATER IN THE WEEK A STRONG UPPER LEVEL SYSTEM WILL BE IN
INFLUENCING THE REGION...BRINGING THE POTENTIAL FOR A SIGNIFICANT
ROUND OF SEVERE WEATHER TO PORTIONS OF THE CENTRAL UNITED
STATES INCLUDING EASTERN OKLAHOMA AND WESTERN ARKANSAS THURSDAY OR
FRIDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED EARLY MONDAY MORNING. ALL
INTERESTED PARTIES SHOULD CLOSELY MONITOR LATER FORECASTS
REGARDING THE SEVERE WEATHER POTENTIAL LATE NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jun 1, 12:41 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND GST     CHARLESTON              35.30N 94.04W
06/01/2008  E60 MPH          FRANKLIN           AR   EMERGENCY MNGR

&&

PBS
Local storm report, Jun 1, 12:42 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1242 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             WISTER                  34.97N 94.72W
06/01/2008  E1.00 INCH       LE FLORE           OK   LAW ENFORCEMENT

&&

PBS
Local storm report, Jun 1, 12:48 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1248 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     FLASH FLOOD      CHARLESTON              35.30N 94.04W
06/01/2008                   FRANKLIN           AR   EMERGENCY MNGR

            MAJOR STREET FLOODING

&&

PBS
Local storm report, Jun 1, 1:07 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     JENNY LIND              35.25N 94.32W
06/01/2008                   SEBASTIAN          AR   EMERGENCY MNGR

            LARGE TREE FELL ACROSS POWER LINE BRINGING DOWN POWER
            POLL

&&

PBS
Local storm report, Jun 1, 1:09 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     TSTM WND DMG     RUDY                    35.53N 94.27W
06/01/2008                   CRAWFORD           AR   EMERGENCY MNGR

            POWER LINES DOWN

&&

PBS
Local storm report, Jun 1, 1:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND DMG     5 NE BRANCH             35.36N 93.89W
06/01/2008                   FRANKLIN           AR   EMERGENCY MNGR

            NUMEROUS TREES DOWN. TREES ON HOME.

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:24 PM CDTTornado WarningTSAOsage36 min
May 31, 7:26 PM CDTTornado WarningTSAOsage34 min
May 31, 7:29 PM CDTTornado WarningTSAOsage32 min
May 31, 7:59 PM CDTSevere Thunderstorm WarningTSAOsage26 min
May 31, 8:18 PM CDTSpecial Weather StatementTSAWashington57 min
May 31, 10:22 PM CDTSevere Thunderstorm WarningTSAOsage38 min
Jun 1, 12:42 AM CDTSevere Thunderstorm WarningTSANowata, Washington37 min
Jun 1, 3:11 AM CDTSpecial Weather StatementTSACraig49 min
Jun 1, 3:26 AM CDTSevere Thunderstorm WarningTSACraig34 min
Jun 1, 3:50 AM CDTSpecial Weather StatementTSADelaware40 min
Jun 1, 4:12 AM CDTSevere Thunderstorm WarningTSADelaware48 min
Jun 1, 6:16 AM CDTSevere Thunderstorm WarningTSADelaware59 min
Jun 1, 7:07 AM CDTSevere Thunderstorm WarningTSAOsage53 min
Jun 1, 7:46 AM CDTSpecial Weather StatementTSAWashington44 min
Jun 1, 7:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Jun 1, 8:09 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington66 min
Jun 1, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa55 min
Jun 1, 9:15 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee45 min
Jun 1, 9:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee60 min
Jun 1, 9:16 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers32 min
Jun 1, 9:33 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner51 min
Jun 1, 9:54 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa66 min
Jun 1, 9:56 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Washington4 hr
Jun 1, 10:23 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington67 min
Jun 1, 10:28 AM CDTSevere Thunderstorm WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more77 min
Jun 1, 10:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee55 min
Jun 1, 10:51 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more3 hr
Jun 1, 11:06 AM CDTSevere Thunderstorm WarningTSAMayes39 min
Jun 1, 11:31 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more59 min
Jun 1, 11:58 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Sequoyah62 min
Jun 1, 12:44 PM CDTFlash Flood WarningTSALeFlore3 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.